# SDR USAABB00027

- Difficulty date: February 23, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 387760245
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 19,250 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 893 - EN ROUTE KEF-PHL, WITH THE LEFT IDG ON MEL AND THE APU OPERATING, THE APU PERFORMED AN AUTO SHUTDOWN (AFTER APPROX 4.5 HOURS OF OPERATION).  FLIGHT DIVERTED TO BOS.  MAINTENANCE IN BOS REPLACED THE LEFT GENERATOR AND THE DE-OIL SOLENOID IN THE APU.  THE APU COULD NOT BE STARTED.  THE APU IS SCHEDULED TO BE REPLACED.  (M)
